MAUDE Adverse Event Report: SMITH & NEPHEW, INC. ANTHEM TIBIAL BASE PLATE SZ 5 LT; PROSTHESISKNEPATLLOFEMOROTIBIALSMICONSTRAINDCMNTDPOLYMRMTALPOLYMER

SMITH & NEPHEW, INC. ANTHEM TIBIAL BASE PLATE SZ 5 LT; PROSTHESISKNEPATLLOFEMOROTIBIALSMICONSTRAINDCMNTDPOLYMRMTALPOLYMER
Model Number 71422695
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Anemia (1706)
Date of Event 07/25/2019
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that transfusions (prc) were performed on (b)(6) and on (b)(6) due to anemia.

Brand Name
ANTHEM TIBIAL BASE PLATE SZ 5 LT
Common Device Name
PROSTHESISKNEPATLLOFEMOROTIBIALSMICONSTRAINDCMNTDPOLYMRMTALPOLYMER
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key9938487
Report Number1020279-2020-01233
Device Sequence Number13616778
Product Code JWH
UDI-Device Identifier00885556531402
UDI-Public00885556531402
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K142807
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number71422695
Device Catalogue Number71422695
Device Lot Number18LM00420
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/16/2020
Supplement Date Received by Manufacturer03/02/2021
Initial Report FDA Received Date04/08/2020
Supplement Report FDA Received Date03/04/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;